RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Buevich, V A

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:121
Abstract pages:1200
Full texts:502
References:55

http://www.mathnet.ru/eng/person28027
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/332851

Publications in Math-Net.Ru
2012
1. V. A. Buevich, M. A. Podkolzina, “On algorithmic solvability of the $A$-completeness problem for systems of boundedly determinate functions containing all one-place boundedly determinate $S$-functions”, Diskr. Mat., 24:4 (2012),  56–69  mathnet  mathscinet  elib; Discrete Math. Appl., 22:5-6 (2012), 555–569
2008
2. V. A. Buevich, M. A. Podkolzina, “A problem of completeness of $\mathrm{S}$-sets of deterministic functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, 5,  57–59  mathnet  mathscinet  zmath
2000
3. V. A. Buevich, “The completeness criterion for systems containing all one-place bounded-determinate functions”, Diskr. Mat., 12:4 (2000),  138–158  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:6 (2000), 613–634
1996
4. V. A. Buevich, “A variant of the proof of a completeness criterion for functions of $k$-valued logic”, Diskr. Mat., 8:4 (1996),  11–36  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:5 (1996), 505–530
1992
5. V. A. Buevich, “On $\tau$-completeness in the class of determinate functions”, Dokl. Akad. Nauk, 326:3 (1992),  399–403  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 264–268
1980
6. V. A. Buevich, “On $\tau$-completeness in the class of automata mappings”, Dokl. Akad. Nauk SSSR, 252:5 (1980),  1037–1041  mathnet  mathscinet  zmath
1972
7. V. A. Buevich, “On the algorithmic undecidability of $A$-completeness for the boundedly determinate functions”, Mat. Zametki, 11:6 (1972),  687–697  mathnet  mathscinet  zmath; Math. Notes, 11:6 (1972), 417–421
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020